Re: Moxi use requires Vitamin and mineral supplementation by Laretyure ..... Parasites: RX Drugs Against Parasites
Date: 8/16/2016 6:01:29 AM ( 5 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Here is something pretty interesting. I have no idea what's causing it, but it has happened enough that I know it's a thing.
I had bioresonance therapy a few times, and each time during the therapy I can taste vit. b on my tongue. Maybe killing off some worms or eggs or organisms frees up vit. b.
Then after I passed this 2 foot worm last week the same thing happened, tasted vitamin b on tongue for a few hours.
I have always had problems taking b complex. I think that it has something to do with them being blocked or not being able to be metabolized vs. being low in them and one of these parasites is causing it.
If you can figure this one out it could be great.
<< Return to the standard message view
fetched in 0.13 sec, referred by curezone.com/forums/fmp.asp?i=2330778